On multi-Rees algebras. With an Appenddix by Ngô Viêt Trung.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 249-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165291,
author = {M. Herrmann and E. Hyry and J. Ribbe},
title = {On {multi-Rees} algebras. {With} an {Appenddix} by {Ng\^o} {Vi\^et} {Trung.}},
journal = {Mathematische Annalen},
pages = {249--280},
year = {1995},
volume = {301},
number = {4},
zbl = {0821.13001},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165291/}
}
M. Herrmann; E. Hyry; J. Ribbe. On multi-Rees algebras. With an Appenddix by Ngô Viêt Trung.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 249-280. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165291/